advertisement
Question
Posted by: Jaquleen | 2012/01/23

Provera 5 mg

Posted by: Jackie | 22/1/2012

My husband works on Irak and he will be home for the first time in about 6 months for only 3 weeks then he is off again for about 6 months again. I need to know:

1. When do i drink the provera 5mg that the gyne gave me? ( I had a laparacrospy in December)

2. Will I have my period directly after I have drank the last pill of provera?

3. I need to have my period on the 3rd of March so that I can drink my Fertomed in order to ovulate sometime between the 15th and 17th of March.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume you are wanting to be in your fertile time when your husband is here. Periods usually start within 3-4 days of stopping the Provera, but the exact time varies from person to person and can take up to 10 days in some people. If you want your period to start on March 3rd, then take the Provera to stop on 28 February. You will not be able to plan it exactly to the day though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/27

I presume you are wanting to be in your fertile time when your husband is here. Periods usually start within 3-4 days of stopping the Provera, but the exact time varies from person to person and can take up to 10 days in some people. If you want your period to start on March 3rd, then take the Provera to stop on 28 February. You will not be able to plan it exactly to the day though.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement